# SDR AALA20091113TUL01

- Difficulty date: November 11, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 32,242 hours, 13,053 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAD AREA OF WEB FOR RIGHT, LEFT, AND AFT FUEL BOOST PUMPS AT GROUND STRAP ATTACH POINTS.  REMOVED CORROSION, REPAIRED WEBS PER EA B737-57-008053.
